Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the zeta function of biprojective complete intersections


Author: Jacob Barshay
Journal: Trans. Amer. Math. Soc. 135 (1969), 447-458
MSC: Primary 14.48
DOI: https://doi.org/10.1090/S0002-9947-1969-0232772-0
MathSciNet review: 0232772
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Auslander and D. A. Buchsbaum, Codimension and multiplicity, Ann. of Math. 68 (1958), 625-657. MR 0099978 (20:6414)
  • [2] W.-L. Chow, On unmixedness theorem, Amer. J. Math. 86 (1964), 799-822. MR 0171804 (30:2031)
  • [3] B. M. Dwork, On the rationality of the zeta function of an algebraic variety, Amer. J. Math. 82 (1960), 631-648. MR 0140494 (25:3914)
  • [4] -, On the zeta function of a hypersurface, Publ. Math. Inst. Hautes Etudes Sci., 12, Paris, 1962.
  • [5] K. F. Ireland, On the zeta function of an algebraic variety, Ph.D. Dissertation, Johns Hopkins Univ., Baltimore, Md., 1964.
  • [6] M. Nagata, Local rings, Interscience, New York, 1962. MR 0155856 (27:5790)
  • [7] J.-P. Serre, Endomorphismes complètement continus des espaces de Banach p-adiques, Publ. Math. Inst. Hautes Etudes Sci., 12, Paris, 1962. MR 0144186 (26:1733)
  • [8] A. Weil, Numbers of solutions of equations in finite fields, Bull. Amer. Math. Soc. 55 (1949), 497-508. MR 0029393 (10:592e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14.48

Retrieve articles in all journals with MSC: 14.48


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0232772-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society